Laplace asymptotics for generalized K.P.P. equation
ESAIM: Probability and Statistics, Tome 1 (1997), pp. 225-258 Cet article a éte moissonné depuis la source Numdam

Voir la notice de l'article

@article{PS_1997__1__225_0,
     author = {Rouques, Jean-Philippe},
     title = {Laplace asymptotics for generalized {K.P.P.} equation},
     journal = {ESAIM: Probability and Statistics},
     pages = {225--258},
     year = {1997},
     publisher = {EDP-Sciences},
     volume = {1},
     mrnumber = {1451964},
     zbl = {0903.35027},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/PS_1997__1__225_0/}
}
TY  - JOUR
AU  - Rouques, Jean-Philippe
TI  - Laplace asymptotics for generalized K.P.P. equation
JO  - ESAIM: Probability and Statistics
PY  - 1997
SP  - 225
EP  - 258
VL  - 1
PB  - EDP-Sciences
UR  - http://geodesic.mathdoc.fr/item/PS_1997__1__225_0/
LA  - en
ID  - PS_1997__1__225_0
ER  - 
%0 Journal Article
%A Rouques, Jean-Philippe
%T Laplace asymptotics for generalized K.P.P. equation
%J ESAIM: Probability and Statistics
%D 1997
%P 225-258
%V 1
%I EDP-Sciences
%U http://geodesic.mathdoc.fr/item/PS_1997__1__225_0/
%G en
%F PS_1997__1__225_0
Rouques, Jean-Philippe. Laplace asymptotics for generalized K.P.P. equation. ESAIM: Probability and Statistics, Tome 1 (1997), pp. 225-258. http://geodesic.mathdoc.fr/item/PS_1997__1__225_0/